MathSciNet Relay Station
MathSciNet bibliographic data
MR621390 70G25
Kozlov, V. V.; Kolesnikov, N. N. On theorems of dynamics. (Russian) Prikl. Mat. Mekh. 42 (1978), no. 1, 28–33
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement